MathSciNet Relay Station
MathSciNet bibliographic data
MR2243872 60J80 (60G50 60J75)
Collevecchio, Andrea On the transience of processes defined on Galton-Watson trees. Ann. Probab. 34 (2006), no. 3, 870–878.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement